# SDR SWAA2022022579944

- Difficulty date: November 29, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR #4 BEAM CRACKED AT I/B SIDE OF RADIUS. / REMOVED AND REPLACED THE R1 SERVICE DOOR DUE TO CRACKS FOUND ON CUSTOMER CARD# 14079 INSPECTION CARD ON CUSTOMER CARD# N167661
